MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS TC-I REUSABLE EAR SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS TC-I REUSABLE EAR SENSOR; OXIMETER
Model Number 1895
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported "a patient hospitalized for type 2 respiratory failure and ventilated with niv presented a marked discrepancy between the measured saturation values (spo2 89¿91%) and the results of several successive blood gas analyses, indicating severe hypoxemia.Clinical checks showed no deterioration, and the spo2 signal appeared to be of adequate quality (perfusion index 1.25).Per the reported information, the patient did not experience any complications nor serious consequences.
 
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.4581: hypoxemia, h3 other text: sensor not received.
 
Additional Manufacturer Narrative
Other, other text: the returned sensors and concomitant cable were evaluated.A missing hinge pin was found during visual inspection of the lncs tc-i sensor.In this condition, the sensor was unable to engage in monitoring, and therefore, the accuracy issue could not be duplicated.The db-i sensor and cable were able to obtain spo2 and pulse rate readings during functional testing.The db-i sensor and cable were determined to be functioning as designed.Health effect clinical code: hypoxemia.D1.Concomitant medical products exceeded allowable field length, concomitant medical products are as follows: lncs db-i sensor (lot 23kbd) and lnc-10 patient cable (lot 23ceg).
 
Event or Problem Description
The customer reported "a patient hospitalized for type 2 respiratory failure and ventilated with niv presented a marked discrepancy between the measured saturation values(spo2 89¿91%) and the results of several successive blood gas analyses, indicating severe hypoxemia.Clinical checks showed no deterioration, and the spo2 signal appeared to be of adequate quality (perfusion index 1.25).Per the reported information, the patient did not experience any complications nor serious consequences.

Brand Name
LNCS TC-I REUSABLE EAR SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23550494
Report Number3019388613-2025-00155
Device Sequence Number21194376
Product Code DPZ
UDI-Device Identifier00843997000048
UDI-Public(01)00843997000048(11)230704(10)23F8K
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1895
Device Catalogue Number1895
Device Lot Number23F8K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NIV VENTILATION MACHINE
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale